Null spaces and ranges of polynomials of operators.

Título inglés Null spaces and ranges of polynomials of operators.
Título español Especies nulas y rangos de polinomios de operadores.
Autor/es González, Manuel
Organización Dep. Mat. Fac. Cienc. Secc. Mat. Univ. Cantabria, Santander, España
Revista 0214-1493
Publicación 1988, 32 (2): 167-170, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We give an elementary proof of the fact that given two polynomials P, Q without common zeros and a linear operator A, the operators P(A) and Q(A) verify some properties equivalent to the pair (P(A),Q(A)) being non-singular in the sense of J.L. Taylor. From these properties we derive expressions for the range and null space of P(A) and spectral mapping theorems for polynomials fo continuous (or closed) operators in Banach spaces.
Clasificación UNESCO 120225
Palabras clave español Operadores lineales ; Rango ; Polinomios
Código MathReviews MR0975895
Código Z-Math Zbl 0669.47009
Icono pdf Acceso al artículo completo